Publications and Preprints


    -  The pair correlation of zeros of the real part of the Riemann zeta-function (with S.M. Gonek),  in preparation 

   -  On the zeros of Weng zeta functions for Chevalley groups (with Y. Komori and M. Suzuki),  Manuscripta Mathematica 148  (2015), no. 1-2, 119-176

    -  A uniqueness theorem for functions in the extended Selberg class (with Jaeho Haan and S.M. Gonek), Mathematische Zeitschrift 278(2014), no. 3-4, 995-1004

On uniqueness in the extended Selberg class of Dirichlet series
(with Bao Qin Li),  Proc. Amer. Math. Soc. 141 (2013), no. 12, 4169?4173

    -  A remark on the uniqueness of the Dirichlet series with a Riemann-type function equation, Advances in Mathematics 231 (2012), 2484-2490

    -  Siegel zeros and zeros of the derivative of the Riemann zeta function (with D. Farmer),  Advances in Mathematics 230 (2012), 2048-2064

    -  Zeros of derivatives of the Riemann zeta fuction (with Yoonbok Lee), Funct. Approx. Comment. Math. 47 (2012), no.1, 79-87 

    -  Zeros of zeta functions,  Comment. Math. Univ. St. Pauli 60 (2011), 99-117

    -  On the Zeros of Degree One L-functions from the Extended Selberg Class
(with Yoonbok Lee),  Acta Arithmetica 149 (2011), 23-36

    -  On the zeros of Weng's zeta functions,  Int Math Res Notices (2010) 2010, 2367-2393

    -  Zeros of Derivatives of Sum of Dirichlet L-Functions (with Yoonbok Lee),  J. Number Theory 129 (2009), no. 11, 2743-2746

    -  On the de Bruijn-Newman constant (with Young-One Kim and Jungseob Lee),  Advances in Mathematics 222 (2009), 281-306

    -  On the zeros of sums of the Riemann zeta function,  J. Number Theory 128 (2008), no. 9, 2704-2755

    -  On the zeros of approximations of the Ramanujan -function,  Ramanujan Journal 17(2008), no. 1,123-143

    -  The zeros of the derivative of the Riemann zeta function near the critical line,  Int Math Res Notices (2008) Vol. 2008, article ID rnn064, 23 pages  
    -  The Zero-distribution and the Asymptotic Behavior of a Fourier Integral (With Young-One Kim),  J. Korean Math. Soc. 44 (2007), no. 2, 455-466

    -  The zeros of Fourier transforms,  Fourier series methods in complex analysis, 113-127, Univ. Joensuu Dept. Math. Rep. Ser., 10, Univ. Joensuu, Joensuu, 2006

    -  Zeros of the constant term in the Chowla-Selberg formula, Acta Arithmetica,  124 (2006) 197-204

    -  On the nontrivial zeros of modified Epstein zeta functions, C. R. Math. Acad. Sci. Paris 342(2006), no. 2, 79-81

The Riemann -function under repeated differentiation, J. Number Theory 120 (2006), no. 1, 120-131

    All but finitely many nontrivial zeros of the approximations of the Epstein zeta function are simple and on the critical line, Proc. London Math. Soc. 90(2005), 321-344;   
           Proc. Lond. Math. Soc. (3) 94 (2007), no. 2, 543-544 (Corrigenda)

     On a theorem of Levinson, J. Number Theory 107 (2004), no. 2, 287-297

      A note on differential operators of infinite order (With Youngjoon Cha and Young-One Kim), J. Math. Anal. Appl. 290 (2004), no. 2, 534-541

     De Bruijn's Question on the Zeros of Fourier Transforms (With Young-One Kim),  Journal d'Analyse Mathematique, Vol. 91 (2003), 369-387

     A Generalization of Newman's Result on the Zeros of Fourier Transforms (With Young-One Kim), Computational Methods and Function Theory 2 (2002), No. 2, 449-467

     Some recent progress in the theory of zeros of real entire functions (Korean) (With Young-One Kim), Commun. Korean Math. Soc. 17 (2002), no. 1, 1--14


     On the number of nonreal zeros of real entire functions and the Fourier-Polya conjecture (With Young-One Kim),  Duke Math. J. 104 (2000), no. 1, 45--73

     On the zeros of some generalized hypergeometric functions (With Young-One Kim), J. Math. Anal. Appl. 243 (2000), no. 2, 249--260

     On the multiplicities of the zeros of Laguerre-Polya functions (With Joe Kamimoto and Young-One Kim), Proc. Amer. Math. Soc. 128 (2000), no. 1, 189--194

     Extreme Polynomials and Multilinear Forms on $l_1$ (With Yun Sung Choi and Sung Guen Kim), J. Math. Anal. Appl. 228 (1998), 467--482

On the Denjoy rank, the Kechris-Woodin rank and the Zalcwasser rank, Trans. Amer. Math. Soc. 349(7) (1997), 2845--2870

On the set of all continuous functions with uniformly convergent Fourier series, Proc. Amer. Math. Soc. 124(11) (1996), 3507--3514
The Kechris-Woodin rank is finer than the Zalcwasser rank, Trans. Amer. Math. Soc. 347(11) (1995), 4471--4484
The Borel Classes of Mahler's $A,S,T$ and $U$-numbers, Proc. Amer. Math. Soc. 123(10) (1995), 3197--3204

Normal numbers and subsets of $\Bbb N$ with given densities (With Tom Linton),  Fund. Math. 144(2) (1994), 163--179